Related Q&A for Dr. Pacita David

A 27-year-old female asked:
Dr. Pacita David
Psychiatry 32 years experience
Forget me not: There can be many reasons for cognitive issues you describe. Certainly stress resulting in extreme anxiety or depression can impact the ability to rec... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 33-year-old male asked:
Dr. Pacita David
Psychiatry 32 years experience
No: Hydroxyzine is an antihistamine used to treat anxiety and insomnia in a variety of mental health conditions. It is also used to treat seasonal allerg... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old female asked:
Dr. Pacita David
Psychiatry 32 years experience
Same symptoms: Usually, when pt experiences what appears to be a "plateau" in response to antidepressants, it could be that the medication needs adjustment. This is... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 51-year-old member asked:
Dr. Pacita David
Psychiatry 32 years experience
It depends....: People eat at night for various reasons - boredom, to soothe, even to sleep, especially if insomnia is a problem. Going to bed hungry may awaken you,... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 58-year-old male asked:
Dr. Pacita David
Psychiatry 32 years experience
Are they helping?: It does appear that you are on a number of medications being used to treat your anxiety disorder, which you say is for GAD. Being on several medicatio... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old male asked:
Dr. Pacita David
Psychiatry 32 years experience
Do that - and more..: Exercising regularly, eating a diet high in vegetables and fruits, along with adequate hydration with water, can go a long way to improving regulation... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 36-year-old male asked:
Dr. Pacita David
Psychiatry 32 years experience
Itch and Olanzapine: Abrupt discontinuation of a medication such as Olanzapine and other psychoactive medications can result in acute rebound symptoms, such as mood change... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 27-year-old male asked:
Dr. Pacita David
Psychiatry 32 years experience
Not unusual: Lithium levels are affected by a variety of factors, including other medications taken, physiologic states such as dehydration, and kidney functions. ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 18-year-old female asked:
Dr. Pacita David
Psychiatry 32 years experience
Possible anxiety?: Since you say that it happens randomly during the day, and you report no other symptoms, it may be anxiety related. Recommend you see your doctor for... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old female asked:
Dr. Pacita David
Psychiatry 32 years experience
Not recommended: Psychoactive medications can cause significant central nervous system dysregulation when alcohol is consumed. Not only would you experience potential ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less